Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Rational smoothness, cellular decompositions and GKM theory

Richard Gonzales

Geometry & Topology 18 (2014) 291–326
Abstract

We introduce the notion of –filtrable varieties: projective varieties with a torus action and a finite number of fixed points, such that the cells of the associated Bialynicki-Birula decomposition are all rationally smooth. Our main results develop GKM theory in this setting. We also supply a method for building nice combinatorial bases on the equivariant cohomology of any –filtrable GKM variety. Applications to the theory of group embeddings are provided.

Keywords
rational smoothness, algebraic torus actions, GKM theory, equivariant cohomology, algebraic monoids, group embeddings
Mathematical Subject Classification 2010
Primary: 14F43, 14L30
Secondary: 55N91, 14M15
References
Publication
Received: 15 July 2012
Revised: 19 August 2013
Accepted: 20 September 2013
Published: 29 January 2014
Proposed: Frances Kirwan
Seconded: Leonid Polterovich, Yasha Eliashberg
Authors
Richard Gonzales
Faculty of Engineering and Natural Sciences
Sabancı Üniversitesi
Orhanli, Tuzla
34956 Istanbul
Turkey